# SDR REXA2018090400768

- Difficulty date: August 28, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 28,368 hours, 27,114 cycles
- Engine: Ge CF343B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: K

## Discrepancy

DURING ENGINE START OF THE NUMBER 2 ENGINE THERE WAS NO LIGHT OFF. SHORTLY THERE AFTER THE GROUND CREW INFORMED US SMOKE AND A LITTLE BIT OF FLAMES WERE COMING OUT OF THE ENGINE. REMOVED FUEL CONTROL UNIT IAW AMM 73-21-01. BREAKERS PULLED + COLLARED CBP-1 M2, M3, M4, M5. REQUEST NO ELECTRICAL POWER. AICRAFT NOT AIRWORTHY, WORK ON GOING INSTALLED MAIN FUEL CONTROL IAW AMM 73-21-01. LEAK CHECK GOOD IAW 71-00-00. REMOVED FUEL PUMP IAW AMM 73-11-01.  INSTALLED FUEL PUMP IAW AMM 73-11-01. LEAK CHECK GOOD IAW AMM 71-00-00.
